# SDR 96UAL900863

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78017013
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO RIGHT ENGINE OVER TEMP CONDITION.  *S/D*  A FAULTY ELECTRONIC ENGINE CONTROL UNIT HAD JUST BEEN INSTALLED ON THE RIGHT ENGINE BEFORE THE OVER TEMP DISCREPANCY OCCURRED.  THE EEC WAS REPLACED,  OPERATIONS CHECK NORMAL.
